4 Replies
kc - May 10

i was on b.c pills for 3 years and i switched to the new one where you only have your period ever 3 months. while i was at boot camp i had dental work done and lost feeling in my face so they gave me antibiotics which made the b.c not work and i started my period (this was in feb 05) so in march when i got out i started a new pack of pills. still bleed. so i stoped taking them on april 25. then i started cramping and bleeding even havier like 20 tampoons a day. so i started taking the pill again, stoped bleeding for one day. then i told myself i wanted to have a normal period. so i am not taking the pill and im still bleeding. it is may 10th. so from feb to may. can anyone help?


she/smith - July 26

it's been a while, how is it going?actually, i cannot answer your question since i haven't experienced this my whole life.but i do wanted to know how you cope up with it.i hope you're okay now.


thea - September 10

that's no longer a normal bleeding. for that you need a special medical attention.


eirich - September 11

was it possible you were pregnant and had miscarriage?that's dangerous and needs to be checked out immediately.


Asella - July 20

Women with heavy menstrual bleeding know it’s more than just bleeding. It comes with pain, fatigue and weakness, headaches and anemia. If you face this condition, you’re already aware that abnormal uterine bleeding (AUB) is unpleasant. But treatment can help reduce its impact.
Is it hurt?
As I know, when a woman has blood loss equal to soaking a pad/tampon every two hours or prolonged bleeding that lasts longer than seven days, she is facing this condition.
In this case, for most women, a normal menstrual cycle is defined as cycles every 21 to 35 days. The typical cycle lasts between five to seven days. AUB can happen in regular or irregular cycles.
The signs of AUB can include heavier. Prolonged bleeding compared to previous years, clots with bleeding over multiple days and they can cause other symptoms of anemia, which may include lightheadedness, dizziness, exercise intolerance, breathing trouble and headache.
Try to look for the nearest clinic. There you will definitely be given help. And do not postpone. I wish you all the best.



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?